# SDR SWAA2021082633487

- Difficulty date: December 1, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PNL AFT OF PYLON HAS SEAL RETAINER BRACKET CRACKED AT FASTENER HOLE. / REMOVED AND REPLACED BRACKET AT L/WING UPPER TRAILING EDGE PANEL AFT OF PYLON IN REF B737-700 SRM 51-40-02-0G-0
